# SDR SWAA2021081892632

- Difficulty date: June 15, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED & REPLACED WITH NEW LT HORIZ STAB UPPER FWD SLIDE SEAL IAW AMM 53-31-31-000-802 & AMM 53-31-31-400-802 56304U 18JUN20
